# SDR 2008UALA00615

- Difficulty date: February 2, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 29,169 hours, 7,895 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIVE EACH EXIT SIGN INOP L322, L297, L699, L700 AND L1050 WING HATCH EXIT SIGN.  REPLACED BATTERY PACK. AT LOCATION M1209. OP CHECKS OK FOR SERVICE.
